# SDR DL72S953493

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5754 · Leading Edge Devices
- Part: Le Ribs
- Part number: 651622295
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 3 L/E SLAT WAS FOUND WITH SEVERAL CRACKED L/E RIBS.  ACCOMPLISHED REPAIRS PER MM 57-54-0.
